Couldn't find what you looking for?

TRY OUR SEARCH!

I gained 30 pounds taking seroquel and am finding it almost impossible to lose. My doctor did not tell me that seroquel caused weight gain. I had no weight problems before that. Think hard about taking seroquel - now I am dangerously overweight.

Loading...

Are you trying to lose weight now? I am not following if you had a particular question or not. That particular drug is known for causing some weight gain and making it difficult while on it to lose weight if one desires. It can be done though, just may take a little more time than you originally thought. With a healthy and balanced diet, increase in water intake, plenty of exercise and ample rest your results will be good and soon you will be sharing your great advice on losing weight! Hope you will keep us posted and if you have a particular question that needs answering please let us know!
Reply

Loading...

I have same problem on seroquel. Fat, fat, fat. Am going to switch--possibly to geodon--as soon as I get anti-depressant under control.
Reply

Loading...